# SDR TWAA0100603

- Difficulty date: December 29, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT THE FWD CARGO DOOR, CORROSION WAS FOUND AROUND SCREW HOLES IN FWD LOWER DOOR JAMB.  CUT OUT LOWER DOOR JAMB AND REMOVED CORROSION. REPAIRED PER SRM 53-05 FIG 44.  MADE DOOR JAMB SPLICE REPAIR PER SRM 53-05 FIG 44.
